Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 1, Pages 32–40 (Mi mz2221)  

This article is cited in 1 scientific paper (total in 1 paper)

On the solvability of nonlinear equations of Shrödinger type in the class of rapidly oscillating functions

L. A. Kalyakin, S. G. Glebov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Full text: PDF file (789 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:1, 673–678

Bibliographic databases:

UDC: 517
Received: 20.08.1993

Citation: L. A. Kalyakin, S. G. Glebov, “On the solvability of nonlinear equations of Shrödinger type in the class of rapidly oscillating functions”, Mat. Zametki, 56:1 (1994), 32–40; Math. Notes, 56:1 (1994), 673–678

Citation in format AMSBIB
\Bibitem{KalGle94}
\by L.~A.~Kalyakin, S.~G.~Glebov
\paper On the solvability of nonlinear equations of Shr\"odinger type in the class of rapidly oscillating functions
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 1
\pages 32--40
\mathnet{http://mi.mathnet.ru/mz2221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309817}
\zmath{https://zbmath.org/?q=an:0854.35108}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 1
\pages 673--678
\crossref{https://doi.org/10.1007/BF02110555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RH68200004}


Linking options:
  • http://mi.mathnet.ru/eng/mz2221
  • http://mi.mathnet.ru/eng/mz/v56/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Glebov, “Resonance layers in the interactions of rapidly oscillating wave fields”, Theoret. and Math. Phys., 118:3 (1999), 295–300  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:229
    Full text:57
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021